# SDR 96ZZZX4365

- Difficulty date: July 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N369GA
- Make and model: Beech C90
- Aircraft serial: LJ934
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Torque Link
- Part number: 508100324
- Condition: Failed
- Location: Lt Mlg
- Part time: 6,413 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LEFT MLG UPPER TORQUE LINK FAILED AT THE PIVOT POINT WITH THE LOWER TORQUE LINK.  AN EMERGENCY LANDING WAS EXECUTED.  AT TOUCH-DOWN, THE LEFT LOWER STRUT, WHEEL AND TIRE ASSY DEPARTED AIRCRAFT DAMAGING THE UPPER STRUT HOUSING, INBOARD FLAP, AND THE LEFT SIDE OF THE FUSELAGE AT STA 340.0.  APPEARS THE TORQUE LINK FAILURE WAS AT THE GREASE FITTING HOLE.  PART TOTAL TIME:  6,413 HOURS.  PART TOTAL CYCLES, 7,300.  TIME SINCE LAST 7,500 CYCLE/60 MONTH INSPECTION, 2,385 HOURS. CYCLES SINCE LAST 7,500 CYCLE/60 MONTH INSPECTION, 3,273.  MONTHS SINCE LAST 7,500 CYCLE/60 MONTH INSPECTION, 50.
